EconPapers    
Economics at your fingertips  
 

Error Bounds and Comparison Results: The Markov Reward Approach For Queueing Networks

Nico M. Dijk ()
Additional contact information
Nico M. Dijk: University of Amsterdam

Chapter 9 in Queueing Networks, 2011, pp 397-459 from Springer

Abstract: Abstract This chapter presents an approach to compare two Queueing Networks. Here one may typically think of one network to be a solvable modification of another unsolvable one of practical interest.

Keywords: Product Form; Queue Length; Error Bound; Loss Probability; Apply Probability (search for similar items in EconPapers)
Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (2)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:isochp:978-1-4419-6472-4_9

Ordering information: This item can be ordered from
http://www.springer.com/9781441964724

DOI: 10.1007/978-1-4419-6472-4_9

Access Statistics for this chapter

More chapters in International Series in Operations Research & Management Science from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:isochp:978-1-4419-6472-4_9